# SDR SWAA117570

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 28,058 hours, 16,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT EMERGENCY EXIT LIGHT COVER CRACKED AT ROW 16.  REMOVED AND REPLACED COVER PER MM.
